Acne getting worse after taking homeopathy medicineHi, My age is 30 and I used to get pimples around my period and other times just 1 or 2. One of my friend suggested me to take homeo medicines. So i went to a Homeopathy doctor who prescribed me to take Ledum and Kali bromatum first. then I started getting many pimples at a time. So after 2 weeks I went to her again and she asked me to stop both the medicine and asked me to take Berberis Aquifolium. But no improvement in my pimples. Its itchy and filled with pus. I am really worried what to do I never used to get so many pimples at a time. Although she said that the pimples will subside as homeo medicine works by aggravating the symptom. But I dont know when it will subside. I am really worried please suggest what to do? Should I stop homeopathy?
Shalini4 on 2018-02-28
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.